# SDR REXA2018091600921

- Difficulty date: September 16, 2018
- Submitted: October 1, 2018
- Operation: Air carrier
- Aircraft: N912XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15144
- Aircraft time: 26,318 hours, 17,293 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Part number: SH670314077
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GALLEY SERVICE DOOR SCUFF PLATE CORRODED AT CORNERS ON LOWER. LOCATED AND DRILLED SCUFF PLATE IAW SRM 51-40-11 DOME
SEALED NUTPLATES IAW SRM 51-23-00.
